Generic placeholder image

Endocrine, Metabolic & Immune Disorders - Drug Targets

Editor-in-Chief

ISSN (Print): 1871-5303
ISSN (Online): 2212-3873

Amiodarone-Induced SIADH: Two Cases Report

Author(s): Michele Iovino, Nicola Iovine, Antonio Petrosino, Brunella Licchelli, Vito A. Giagulli, Massimo Iacoviello, Edoardo Guastamacchia and Vincenzo Triggiani

Volume 14 , Issue 2 , 2014

Page: [123 - 125] Pages: 3

DOI: 10.2174/1871530314666140407111410

Price: $65

Abstract

Amiodarone-induced SIADH is a rare but serious side effect of this drug. We report two cases of mild hyponatremia, observed in the last five years, and discuss the role played by age, sex and dose of amiodarone as well as the influence that this molecule may have on aquaporin-2 water channel expression in the renal collecting ducts.

Keywords: Amiodarone, aquaporin-2, hyponatremia, hypothyroidism, renal collecting ducts, SIADH.


Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy